# SDR DALA2017100107181

- Difficulty date: September 30, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 43,923 hours, 29,793 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN UPPER PAN FITTING NEAR BS 974 AT THE  AFT CARGO DOOR.  THE FITTING WAS REPLACED IAW SRM 51-41-04, AND 51-41-05, PARAGRAPH 10.
